Alert archive / Georgia / Special Weather Statements in 2012

Special Weather Statement, NWS Atlanta, GA

June 14, 2012Madison County, Georgia

NWS Atlanta, GA issued this special weather statement at Jun 14, 2012, 8:35 AM EDT for Madison County, Georgia. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 14, 2012, 8:35 AM EDT (12:35 UTC)
Expired
Jun 14, 2012, 9:15 AM EDT
In force
40 min
Issued by
NWS Atlanta, GA

County Madison County, GA

The radar

The Greer radar (KGSP), 129 km from the middle of the area, began a volume at 12:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 0.6 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2012-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1971 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2012-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -19 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1971 J/kg
Mixed-layer CIN
-33 J/kg
Mixed-layer LCL
887 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
-19 m²/s²
0-3 km storm-relative helicity
51 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

961 
WWUS82 KFFC 141235
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
835 AM EDT THU JUN 14 2012

GAZ027-141315-
835 AM EDT THU JUN 14 2012

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN MADISON COUNTY
UNTIL 915 AM EDT...

AT 830 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER DANIELSVILLE...MOVING SOUTH AT 5 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS MADISON COUNTY THROUGH 915 AM EDT. SOME LOCATIONS IN THE PATH
OF THESE STORMS INCLUDE POCATALIGO...ILA...DANIELSVILLE...SANFORD...
DIAMOND HILL...NEESE...HULL...COLBERT AND COMER. HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3423 8312 3404 8312 3404 8316 3400 8322
      3401 8323 3400 8326 3405 8338 3410 8337
      3412 8335 3414 8336 3425 8334
TIME...MOT...LOC 1235Z 002DEG 6KT 3415 8324

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 14, 7:08 AM EDT, 1 hour 27 minutes earlier.

Area forecast discussion, Jun 14, 7:08 AM EDT, 1 hour 27 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
708 AM EDT THU JUN 14 2012

.PREV DISCUSSION... /ISSUED 412 AM EDT THU JUN 14 2012/

SHORT TERM /TODAY THROUGH FRIDAY/...
WEAK FRONT OVER S GA APPEARS TO BE DRIFTING S WITH SURFACE HIGH
PRESSURE MOVING TO THE EASTERN SEABOARD TODAY. GFS/NAM PRODUCING
SIGNIFICANT MLCAPE OVER FAVORING THE WEST SIDE OF THE CWA. GFS
INDICATING 800-1600 MLCAPE AND THE NAM MUCH HIGHER. GIVEN THIS HAVE
FAVORED FOR ISOLATED TO SCATTERED SHOWERS AND STORMS FOR ALL BUT
SOME EASTERN COUNTIES FOR LATE AFTERNOON AND EVENING...THINKING IS
WILL TAKE ALL THE HEATING OF THE DAY TO FIRE OFF. AS FAR AS POPS GO
HAVE LEANED TOWARD THE NAM AS THE GFS HAS NO POPS.

CONVECTIVE ACTIVITY SHOULD EVENTUALLY DIMINISH DURING THE LATE
EVENING.

WITH HIGH PRESSURE NOSED DOWN THE APPALACHIANS ON FRIDAY THE AIRMASS
WILL BE MORE STABLE. THE PLACE OF CONCERN WILL BE THE FAR N AND W
WHEN SOME INSTABILITY COULD DEVELOP AND DEVELOP ISOLATED CONVECTION.
FOR NOW WILL LEAVE SIGNIFICANT POPS OUT OF THE FORECAST ON FRIDAY.

FORECAST HIGH TEMPERATURES RUNNING NEAR TO SLIGHTLY ABOVE NORMAL
TODAY AND 2-4 DEGREES BELOW NORMAL ON FRIDAY. FORECAST LOW
TEMPERATURES RUNNING NEAR NORMAL FOR TONIGHT.

OVERALL CONFIDENCE IS MEDIUM.

BDL

LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
UPPER RIDGE BUILDING NORTHEASTWARD THROUGH THE WEEKEND. A GENERALLY
DRY NORTHERLY FLOW ALOFT SHOULD DOMINATE OUR AREA. AN INCREASE IN
MOISTURE ALONG THE APPALACHIANS IS INDICATED MAINLY BY THE GFS FOR
LATE SUNDAY INTO MONDAY NIGHT. HAVE INCLUDED A SLIGHT CHANCE FOR
THE AREA NORTH OF ATLANTA TO ATHENS DURING THAT TIME. OTHERWISE
THE UPPER RIDGE DOMINATES THE SOUTHEAST THROUGH THE PERIOD WITH
THE UPPER TROUGH REMAINING OFF THE EAST COAST. HAVE KEPT IT DRY
FROM TUESDAY THROUGH WEDNESDAY. LOOKS LIKE A WARMING TREND AS
RIDGE ALOFT BUILDS EASTWARD.

41

&&

.AVIATION...
12Z UPDATE...
MAIN CONCERN WILL BE THE POTENTIAL FOR STRONG ISOLATED TO
SCATTERED THUNDERSTORMS TO DEVELOP MAINLY LATE DAY AND EVENING.
OTHERWISE CU CEILINGS DEVELOPING MOST LOCATIONS 4500-6000 FT.
SURFACE WINDS MAINLY EAST OR ESE UP TO 10 KTS. BDL

//ATL CONFIDENCE...12Z UPDATE...
HIGH CONFIDENCE FOR VFR CONDITIONS AND WINDS.
MEDIUM CONFIDENCE FOR TIMING OF THUNDERSTORMS.
LOW CONFIDENCE FOR IMPACTS OF THUNDERSTORMS.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          88  65  84  61 /  10  10   5   5
ATLANTA         88  67  84  62 /  30  30   5   5
BLAIRSVILLE     81  61  79  58 /  30  20  10   5
CARTERSVILLE    89  65  84  59 /  30  20   5   5
COLUMBUS        92  69  87  64 /  30  30  10   5
GAINESVILLE     85  66  82  62 /  20  20   5   5
MACON           92  66  88  61 /  20  20   5   5
ROME            90  66  86  60 /  20  10  10   5
PEACHTREE CITY  89  66  84  58 /  30  30   5   5
VIDALIA         91  70  87  65 /  20  10   5   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...BDL
LONG TERM....41
AVIATION...BDL
Hazardous weather outlook, Jun 14, 4:39 AM EDT, 3 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
439 AM EDT THU JUN 14 2012

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-150845-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
439 AM EDT THU JUN 14 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...
SCATTERED THUNDERSTORMS ARE EXPECTED TODAY AND TONIGHT ACROSS
MUCH OF NORTH AND CENTRAL GEORGIA...ISOLATED STORMS POSSIBLY
SEVERE.

.SYNOPSIS...
A MOIST AND UNSTABLE AIR MASS REMAINS OVER MUCH OF NORTH AND
CENTRAL GEORGIA. HOWEVER HIGH PRESSURE WITH DRIER AND MORE STABLE
AIR WILL PUSH INTO EAST CENTRAL GEORGIA TODAY.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS ASSOCIATED WITH THUNDERSTORMS THAT DEVELOP WILL
BE STRONG WINDS...LARGE HAIL...LOCALLY HEAVY RAIN AND OCCASIONAL
LIGHTNING. THE MOST FAVORED TIME FOR DEVELOPMENT WILL BE THIS
AFTERNOON AND EVENING...HOWEVER ISOLATED STORMS COULD DEVELOP THIS
MORNING.

.DISCUSSION...
A MOIST AND UNSTABLE AIR MASS REMAINS IN PLACE ACROSS NORTH AND
CENTRAL GEORGIA. DAYTIME HEATING COMBINED WITH NEAR 1600 CAPE THIS
AFTERNOON COULD PRODUCE SCATTERED THUNDERSTORMS...A FEW POSSIBLY
SEVERE. THE MOST FAVORED AREA FOR DEVELOPMENT WOULD BE THE
NORTHERN AND WESTERN SIDE OF THE FORECAST AREA.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE NORTH SUNDAY NIGHT
THROUGH MONDAY NIGHT. OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Special weather statement, Jun 14, 4:44 AM EDT, 3 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
444 AM EDT THU JUN 14 2012

GAZ008-009-016-140915-
444 AM EDT THU JUN 14 2012

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN WHITE...UNION AND
TOWNS COUNTIES UNTIL 515 AM EDT...

AT 437 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORMS NEAR BLUE MOUNTAIN SHELTER...MOVING NORTHEAST AT
10 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS WHITE...UNION AND TOWNS COUNTIES THROUGH 515 AM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE LOW GAP SHELTER...
WHITLEY GAP SHELTER...QUALATCHEE LAKE...SMITHGALL WOODS CONSERVATION
AREA...CAMP COLEMAN LAKE...UNICOI STATE PARK...ANNA RUBY FALLS...
ROBERTSTOWN...HELEN...BLUE MOUNTAIN SHELTER...BRASSTOWN BALD...YOUNG
HARRIS...VOGEL STATE PARK...OWLTOWN AND TRACK ROCK. HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3494 8357 3488 8365 3482 8365 3480 8367
      3477 8363 3475 8363 3459 8384 3468 8388
      3472 8385 3473 8391 3487 8398 3500 8374
      3499 8362
TIME...MOT...LOC 0843Z 227DEG 8KT 3483 8373
Special weather statement, Jun 14, 7:50 AM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
750 AM EDT THU JUN 14 2012

GAZ024-027-141215-
750 AM EDT THU JUN 14 2012

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN AND FREQUENT
LIGHTNING IN MADISON AND BANKS COUNTIES UNTIL 815 AM EDT...

AT 744 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS OVER PINEFIELD CROSSROADS...MOVING SOUTH AT 15
MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS MADISON AND BANKS COUNTIES THROUGH 815 AM EDT. SOME LOCATIONS
IN THE PATH OF THESE STORMS INCLUDE HOLLINGSWORTH...PINEFIELD
CROSSROADS...FIVE POINTS...POCATALIGO...BANKS CROSSING AND HOMER.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3447 8340 3443 8337 3433 8339 3426 8333
      3427 8330 3425 8325 3426 8315 3420 8311
      3415 8336 3426 8348 3426 8354 3445 8360
      3450 8353
TIME...MOT...LOC 1150Z 354DEG 11KT 3446 8341
Special weather statement, Jun 14, 8:34 AM EDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
834 AM EDT THU JUN 14 2012

GAZ023>025-027-036-141315-
834 AM EDT THU JUN 14 2012

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN MADISON...BANKS...
CLARKE...HALL AND JACKSON COUNTIES UNTIL 915 AM EDT...

AT 830 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM HOMER TO BANKS CROSSING...MOVING SOUTH AT
10 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS MADISON...BANKS...CLARKE...HALL AND JACKSON COUNTIES THROUGH
915 AM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
PINEFIELD CROSSROADS...HOLLINGSWORTH...HOMER...FIVE POINTS...BANKS
CROSSING...MAYSVILLE...CENTER...ARCADE...NICHOLSON...APPLE VALLEY...
JEFFERSON...PEACH STATE SPEEDWAY...PENDERGRASS...TALMO AND COMMERCE.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3446 8340 3443 8338 3433 8339 3426 8333
      3423 8335 3420 8340 3416 8336 3412 8335
      3405 8339 3404 8336 3402 8340 3410 8376
      3422 8372 3430 8362 3436 8367 3441 8365
      3449 8353
TIME...MOT...LOC 1234Z 004DEG 9KT 3435 8353 3429 8343
Special weather statement, Jun 14, 8:34 AM EDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
834 AM EDT THU JUN 14 2012

GAZ082-141300-
834 AM EDT THU JUN 14 2012

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN BIBB COUNTY UNTIL 900 AM EDT...

AT 828 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER FRANKLINTON...MOVING WEST AT 5 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
BIBB COUNTY THROUGH 900 AM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE FRANKLINTON...WESLEYAN...MIDDLE GEORGIA REGIONAL
AIRPORT...ARKWRIGHT...CROSS KEYS...SKIPPERTON...RUTLAND...PAYNE CITY
AND MACON. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3270 8374 3273 8379 3289 8376 3295 8373
      3295 8370 3292 8370 3289 8365 3289 8360
      3287 8358 3287 8357 3282 8349 3274 8357
      3274 8360 3266 8361
TIME...MOT...LOC 1234Z 103DEG 4KT 3276 8358
Special weather statement, Jun 14, 8:35 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
835 AM EDT THU JUN 14 2012

GAZ027-141315-
835 AM EDT THU JUN 14 2012

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN MADISON COUNTY
UNTIL 915 AM EDT...

AT 830 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER DANIELSVILLE...MOVING SOUTH AT 5 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS MADISON COUNTY THROUGH 915 AM EDT. SOME LOCATIONS IN THE PATH
OF THESE STORMS INCLUDE POCATALIGO...ILA...DANIELSVILLE...SANFORD...
DIAMOND HILL...NEESE...HULL...COLBERT AND COMER. HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3423 8312 3404 8312 3404 8316 3400 8322
      3401 8323 3400 8326 3405 8338 3410 8337
      3412 8335 3414 8336 3425 8334
TIME...MOT...LOC 1235Z 002DEG 6KT 3415 8324

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 8:06 PM EDTSevere Thunderstorm WarningFFCClayton, Fayette39 min
Jun 13, 8:16 PM EDTSevere Thunderstorm WarningFFCClayton, Fulton44 min
Jun 13, 8:20 PM EDTSpecial Weather StatementFFCLumpkin55 min
Jun 13, 8:32 PM EDTSpecial Weather StatementFFCClayton, Fulton58 min
Jun 13, 8:42 PM EDTSevere Thunderstorm WarningFFCCobb, Fulton48 min
Jun 13, 8:49 PM EDTFlash Flood WarningFFCClayton, Fulton6 hr
Jun 13, 9:02 PM EDTFlash Flood WarningFFCCobb, Fulton6 hr
Jun 13, 9:06 PM EDTSpecial Weather StatementFFCDeKalb24 min
Jun 13, 9:31 PM EDTFlash Flood WarningFFCDeKalb80 min
Jun 13, 9:31 PM EDTSpecial Weather StatementFFCFulton44 min
Jun 13, 10:13 PM EDTSpecial Weather StatementFFCEmanuel62 min
Jun 14, 1:20 AM EDTSpecial Weather StatementFFCSumter25 min
Jun 14, 1:26 AM EDTSpecial Weather StatementFFCDouglas, Fulton34 min
Jun 14, 4:44 AM EDTSpecial Weather StatementFFCTowns31 min
Jun 14, 7:50 AM EDTSpecial Weather StatementFFCBanks25 min
Jun 14, 8:34 AM EDTSpecial Weather StatementFFCBanks, Jackson41 min
Jun 14, 9:26 AM EDTSpecial Weather StatementFFCBarrow34 min
Jun 14, 12:51 PM EDTSpecial Weather StatementFFCHeard39 min
Jun 14, 1:23 PM EDTSpecial Weather StatementFFCHeard67 min
Jun 14, 2:06 PM EDTSpecial Weather StatementFFCChattahoochee, Muscogee54 min
Jun 14, 2:23 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Muscogee52 min
Jun 14, 2:25 PM EDTSpecial Weather StatementFFCPolk50 min
Jun 14, 3:02 PM EDTSpecial Weather StatementFFCStewart43 min
Jun 14, 3:26 PM EDTSpecial Weather StatementFFCTroup49 min
Jun 14, 4:11 PM EDTSpecial Weather StatementFFCHarris, Talbot34 min
Jun 14, 4:24 PM EDTSpecial Weather StatementFFCTroup36 min
Jun 14, 4:28 PM EDTSpecial Weather StatementFFCMarion, Schley, Sumter, Webster47 min
Jun 14, 4:54 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Marion, Schley, Stewart, Sumter, Webster51 min
Jun 14, 5:17 PM EDTSpecial Weather StatementFFCStewart28 min
Jun 14, 5:18 PM EDTSpecial Weather StatementFFCHarris42 min
Jun 14, 5:20 PM EDTSevere Thunderstorm WarningFFCStewart40 min
Jun 14, 5:40 PM EDTSpecial Weather StatementFFCSchley35 min
Jun 14, 5:57 PM EDTSpecial Weather StatementFFCChattahoochee33 min
Jun 14, 6:11 PM EDTSpecial Weather StatementFFCSchley, Sumter49 min
Jun 14, 7:28 PM EDTSpecial Weather StatementFFCDooly, Pulaski47 min
Jun 14, 7:34 PM EDTSevere Thunderstorm WarningFFCDooly, Houston, Macon, Peach41 min

Nearby

Special Weather Statements in Georgia, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.